# SDR IXXA05SMN119S

- Difficulty date: June 28, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: 220.000 240.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD  CARGO  COMPT, FITTING CRACKED 1 INCH AT  STA  220.000 - 240.000 L-31R.  REMOVED DAMAGED FITTING IAW SRM 51-1-20D PAGE 21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 1. TORQUED IAW SRM 51-3-1.
